# SDR YENA2018101010650

- Difficulty date: September 11, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 42,273 hours, 15,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SILL AT LEVEL FR 66 AND S-23R AT AFT GALLEY AREA; REPLACED LOWER SILL AND FASTENERS LOC AT LEVEL STR 23R AND BTW FR 66 TO 68 AT AFT GALLEY AREA IAW SRM 51-42-11 AND DRAWING D53480505 SRM 51-72-11. ALL WORK ACCOMPLISHED ON NR 2018-261204.
